# SDR 97ZZZX5141

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N942ST
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 756SA
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 035A470105
- Condition: Failed
- Location: Engine Oil
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED OIL PRESSURE DROPPING ON SHORT FINAL.  LANDED AT CLT.  SHUT DOWN ENGINE WHILE TAXIING IN.  MAINTENANCE FOUND OIL LINE LEAKING.  REPLACED LINE.
